RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 5, Pages 73–90 (Mi izv357)  

This article is cited in 3 scientific papers (total in 3 papers)

Best quadrature formulae on Hardy–Sobolev classes

K. Yu. Osipenko

Moscow State Aviation Technological University

Abstract: For functions in the Hardy–Sobolev class $H_\infty^r$, which is defined as the set of functions analytic in the unit disc and satisfying $f^{(r)}(z)|\leqslant 1$, we construct best quadrature formulae that use the values of the functions and their derivatives on a given system of points in the interval $(-1,1)$. For the periodic Hardy–Sobolev class $H_{\infty,\beta}^r$, which is defined as the set of $2\pi$-periodic functions analytic in the strip $|\operatorname{Im}z|<\beta$ and satisfying $|f^{(r)}(z)|\leqslant 1$, we prove that the rectangle rule is the best for an equidistant system of points, and we calculate the error in this formula. We construct best quadrature formulae on the class $H_{p,\beta}$, which is defined similarly to $H_{\infty,\beta}$, except that the boundary values of functions are taken in the $L_p$-norm. We also construct an optimal method for recovering functions in $H_p^r$ from the Taylor information $f(0),f'(0),…,f^{(n+r-1)}(0)$.

DOI: https://doi.org/10.4213/im357

Full text: PDF file (1043 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:5, 923–939

Bibliographic databases:

MSC: 41A55
Received: 23.11.2000

Citation: K. Yu. Osipenko, “Best quadrature formulae on Hardy–Sobolev classes”, Izv. RAN. Ser. Mat., 65:5 (2001), 73–90; Izv. Math., 65:5 (2001), 923–939

Citation in format AMSBIB
\Bibitem{Osi01}
\by K.~Yu.~Osipenko
\paper Best quadrature formulae on Hardy--Sobolev classes
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 5
\pages 73--90
\mathnet{http://mi.mathnet.ru/izv357}
\crossref{https://doi.org/10.4213/im357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1874354}
\zmath{https://zbmath.org/?q=an:1017.41020}
\elib{http://elibrary.ru/item.asp?id=13361629}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 5
\pages 923--939
\crossref{https://doi.org/10.1070/IM2001v065n05ABEH000357}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144453793}


Linking options:
  • http://mi.mathnet.ru/eng/izv357
  • https://doi.org/10.4213/im357
  • http://mi.mathnet.ru/eng/izv/v65/i5/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fang Gensun, Li Xuehua, “Optimal quadrature problem on Hardy–Sobolev classes”, J. Complexity, 21:5 (2005), 722–739  crossref  mathscinet  zmath  isi  elib  scopus
    2. Fang Gensun, Li Xuehua, “Optimal quadrature problem on classes defined by kernels satisfying certain oscillation properties”, Numer. Math., 105:1 (2006), 133–158  crossref  mathscinet  zmath  isi  elib  scopus
    3. Xue Hua Li, Gen Sun Fang, “Optimal quadrature problem on n-information for Hardy-Sobolev classes”, Acta. Math. Sin.-English Ser, 27:12 (2011), 2371  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:201
    Full text:94
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019